One week into the treatment with AFATINIB and Janet has virtually no pain in the back, nor any breathlessness on exertion, but is beginning to experience the predicted adverse effects of mouth ulcers and diarrhoea. As the specialist nurse who gave us the treatment said, it is a sign that it is working! However, both symptoms are pretty unpleasant, leading to restricted eating and weight loss of about 14 pounds.

We are using what we can to offset these effects (steroid cream, anaesthetic lozenges and gel, and anti-diarrhoea capsules), and trust they will settle down without affecting the treatment. Pray for strength to endure!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.